MAUDE Adverse Event Report: SALTER LABS PARKER; PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE), PST

SALTER LABS PARKER; PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE), PST
Model Number I-PSTDL-37 (SALTER H-PSTDL-37)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intubation, there was resistance.Upon examination with a video laryngoscope, bleeding was observed.It appeared difficult to pass the endoscope through the posterior pharyngeal wall, which resulted in mucosal damage the tube was removed, and oral intubation was performed.This incident caused a delay in intubation, patient therapy, and harm to the patient.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 05 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife.Product is defective or caused or contributed to a serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 05 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife.Product is defective or caused or contributed to a serious injury.Device history record (dhr) review: no issues found in the dhr based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/ caregiver performed risk assessment with (b)(4) rev 3.The complaint most closely aligns with risk id r25 with a potential cause of hazard being "cuff having pin hole".Severity = 6, likelihood of occurrence = 2, calculated occurrence = (b)(4).Per ref-20001-c1 rev 2, these levels indicate low risk.2.Regulatory/ compliance reviewed ref-20001-c1 rev 2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact reviewed ref-20001-c1 rev 2, and there is low brand recognition/customer impact.Complaint history review: the complaint history was reviewed in grand avenue from reported dates 10/06/23 through 10/06/25, for part number i-pstdl-37 and failure mode "a050402 - gas/air leak".There were 9 other complaints reported for the same issue and part number under complaint-(b)(4), during the same timeframe.Sales = (b)(4) ea.Calculated occurrence (p1) = (10 / 31451) x 100 = (b)(4).Occurrence ranking = (b)(4).

Brand Name
PARKER
Common Device Name
PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE), PST
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
MDR Report Key23480010
Report Number3004748541-2025-00109
Device Sequence Number10499520
Product Code BTR
UDI-Device Identifier00607411959493
UDI-Public(01)00607411959493(10)2504DL0819D
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberI-PSTDL-37 (SALTER H-PSTDL-37)
Device Catalogue NumberI-PSTDL-37 (SALTER H-PSTDL-37)
Device Lot Number2504DL0819D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown